# SDR CA010813013

- Difficulty date: July 20, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 8,307 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Harness
- Part number: 57181061
- Condition: Chafed
- Location: Fuel System
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING INVESTIGATION OF INTERMITTENT BOOST PUMP FOUND CHAFED SPOT ON WIRE HARNESS INSIDE FUEL TANK. MAGNIFIED VIEW SHOWED EVIDENCE OF ELECTRICAL CONTACT BETWEEN WIRE AND STRUCTURE OF FUEL TANK.
